# SDR DXTA200702578

- Difficulty date: October 28, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,289 hours, 6,058 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205018
- Part serial: 1290
- Condition: Leaking
- Location: Rt Brake
- Part time: 82 hours, 74 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, CO-PILOTS RT BRAKE IS SPONGY CAUSING A/C TO VEER LT.  FOUND CO-PILOTS RT MASTER CYLINDER LEAKING.  REMOVED AND REPLACED MASTER CYLINDER WITH NEW UNIT.  OPS AND LEAK CHECK GOOD AT THIS TIME.  IAW CE 560 M/M 32-42-01
